# SDR CA120507003

- Difficulty date: April 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING T/O, BEFORE V1 SPEED, THE PILOT OBSERVED A REDUCTION OF ALL PARAMETERS OF ENGINE NR 1 A TORQUE DROP TO 0.  THE T/O WAS ABORTED AND THE ACFT WAS RETURNED TO THE RAMP.  POST EVENT INSPECTION FOUND A FRACTURED P3 AIR TUBE.  THIS IS THE SECOND SIMILAR EVENT ON THIS ENGINE.  TROUBLESHOOTING IS ON-GOING.
